It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Post-Traumatic Stress Disorder (PTSD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-21-2004, 04:59 PM   #1
Senior Veteran
(female)
 
Join Date: Mar 2004
Location: Chicago, Illinois
Posts: 2,124
ainfante HB Userainfante HB Userainfante HB User
Is anyone feel dizzy or off balance with PTSD?

Curious if anyone feels like me, dizzy or feeling like equiliberium is off balance. I'm not swaying or anything, just feel like my eyes are playing with me and sometimes I feel like my head is a little heavier than my body, just feel like things are moving a bit.

Andrea

 
Old 06-26-2004, 01:39 AM   #2
Senior Member
 
Join Date: Apr 2004
Posts: 164
Swalk HB User
Re: Is anyone feel dizzy or off balance with PTSD?

Quote:
Originally Posted by ainfante
Curious if anyone feels like me, dizzy or feeling like equiliberium is off balance. I'm not swaying or anything, just feel like my eyes are playing with me and sometimes I feel like my head is a little heavier than my body, just feel like things are moving a bit.

Andrea

I do get dizzy sometimes but it may be from the lexapro I am not sure

 
Sponsors Lightbulb
   
Old 07-10-2006, 04:42 PM   #3
Newbie
(male)
 
Join Date: Jun 2006
Location: lenoir,NC, USA
Posts: 1
dan123456 HB User
Re: Is anyone feel dizzy or off balance with PTSD?

yes, im feeling the same way you are. i feel off balance, and my neurologist has me on lexapro. i have been on lexapro for 30 days and i have notice some improvement but i still dont feel 100%. i would like to have some feedback on how you are improving while being on lexapro.

 
Old 07-28-2006, 08:40 PM   #4
Junior Member
(female)
 
Join Date: Apr 2006
Posts: 28
jenbrugg HB User
Unhappy Re: Is anyone feel dizzy or off balance with PTSD?

hiya-
yep. very same symptoms. I think it could be related to anxiety. I have an anxiety disorder and PTSD and I think they can be intertwined. I wonder if all these issues can be related in some way. I also get like a feeling of fliud in my ears. i can hear echos in voices and like a constant buzzing sometimes it gets really loud. sometimes sharp pains rigt under my ear at the back of my jaw... i've heard others talk of jaw pain... when you try to explain it it seems so immense sometimes, doesn't it?...

 
Old 07-30-2006, 12:51 AM   #5
Junior Member
(female)
 
Join Date: May 2006
Location: Chicago, Illinois, United States
Posts: 20
NicoleKane HB User
Re: Is anyone feel dizzy or off balance with PTSD?

Quote:
Originally Posted by jenbrugg
hiya-
yep. very same symptoms. I think it could be related to anxiety. I have an anxiety disorder and PTSD and I think they can be intertwined. I wonder if all these issues can be related in some way. I also get like a feeling of fliud in my ears. i can hear echos in voices and like a constant buzzing sometimes it gets really loud. sometimes sharp pains rigt under my ear at the back of my jaw... i've heard others talk of jaw pain... when you try to explain it it seems so immense sometimes, doesn't it?...
Yep, the same things happen to me, exactly. Especially the voices and the jaw pain. I get off balance all the time and a little dizzy sometimes, even though I'm taking Depression medicine.

 
Old 09-12-2006, 06:45 AM   #6
Newbie
(male)
 
Join Date: Jun 2006
Location: Dallas
Posts: 2
SFTexas HB User
Talking Re: Is anyone feel dizzy or off balance with PTSD?

I had a stressful event put in November 2005..I immediately stopped sleeping and still don't without medication...I do have a buzzing in my head which slightly changes locations occassionally....I was on Lexapro but the buzzing began months before I started and ended the drug. MY ears do feel like they are filled with fluid but an ENT (doctor) said they were fine and it was just the nerve which runs through that area.

Anyone have any clues about the ears and buzzing in the head. I just want to feel normal again....

 
Old 09-13-2006, 07:16 AM   #7
Newbie
(male)
 
Join Date: Sep 2006
Location: coventry uk
Posts: 3
fuzzy1 HB User
Re: Is anyone feel dizzy or off balance with PTSD?

personally i dont get a buzzing its more of a high pitched white noise or the sound like the bbc used to play at the end of broacasting to wake you up when uve nodded off infront of the tv again.. however ref balance issues etc ive suffered for quite some time with dizzyness nausea panic attacks etc followed my severe migrane headaches causing temporary blindness and occasional without warning blackouts, great stuff.. get stress pass out fall over as u can imagine.. my doc has recently started me on a course of epilim chrono (yes it is used to treat what it sounds like.. epilepsy) although i have beeen tested and confirmed i dont have this condition the results with the epilim (can be found on a google search) to be very very helpfull.. balance has improved co-ordination and that "ive got my head in a fishbowl full of water" feeling have all been greatly reduced, hope this could be of some help to someone.

 
Old 09-26-2006, 01:49 PM   #8
Inactive
(male)
 
Join Date: Sep 2006
Posts: 0
vipester92283 HB User
Post Re: Is anyone feel dizzy or off balance with PTSD?

Hello,
I am taking lexapro and adderral. I get a lot of side affects from lexapro, such as no appetite, DIZZINESS, headaches, body aches. I guess the side affects are worth it when I weigh them up to my anxiety!
The worst is occasionally get this quick BUZZZZZ in my ears followed by like 2 seconds of a where am I feeling. After a few seconds I come back to earth and im OK. When I told my psychiatrist he looked at me like I was nuts. (Last time I went to him). I've just come to deal with the side affects. NO offense to anyone but I try to think more about there's always someone whose worse off than me. It helps!!!

 
Old 09-27-2006, 04:19 AM   #9
ICC ICC is offline
Inactive
(female)
 
Join Date: Jul 2006
Posts: 3,265
ICC HB UserICC HB UserICC HB User
Re: Is anyone feel dizzy or off balance with PTSD?

hi all----i am not taking an meds right now for the PTSD. am going back into counseling. have taken everything there is to take and always have adverse side effects that make me feel worse. since i disassociate at times i do feel like 2 different people. one is my mind and the other my body. if you ahve outruled any physical problem sit is probably the PTSD causing lots of anxiety and fear and that will wack you out at times.

 
Old 11-17-2006, 05:05 PM   #10
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,852
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: Is anyone feel dizzy or off balance with PTSD?

Dear ainfante,

I noticed that you have not posted recently to this thread. Is everthing alright? Have you decided if it truly is the meds or not that was making you feel this way?

Take care and God Bless. Love and Peace; for the masses only.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help ... can anyone advise me on this? ScottishJim General Health 2 10-02-2009 09:19 AM
Balance Issues - anyone else like this? jbrady33 Multiple Sclerosis 22 12-22-2008 01:20 PM
For anyone who has vestibular neuritis or has recovered from it? lara1979 Inner Ear Disorders 17 07-03-2007 03:24 AM
Veteran Member updates...Subs/joy/gloria/scots..anyone charlotte67 Inner Ear Disorders 15 05-02-2007 10:49 AM
Subs, Scott, Billy..........(anyone)..... Mac2 Inner Ear Disorders 16 09-30-2006 03:37 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (21), jennybyc (8), isitme (5), ladybud (4), afriendindeed (3), Arianna2 (3), Stupid feet (3), writeleft (2), Searchin (2), elle1bee2 (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!